Représentations de semi-groupes de mesures sur un groupe localement compact
Annales de l'Institut Fourier, Volume 28 (1978) no. 3, pp. 225-249.

Let T be a dissipative distribution on a Lie group G and π a strongly continuous Banach representation of G. Suppose that T has compact support. There are two obvious ways of defining a closed operator π(T): a weak one and a strong one. The main result of this paper is that the two definitions give the same result, and that π(T) generates a strongly continuous semi-group of operators.

Soit T une distribution dissipative sur un groupe de Lie G et soit π une représentation fortement continue de G dans un espace de Banach. Supposons T à support compact. Il y a deux façons évidentes de définir un opérateur fermé π(T): une faible et une forte. Le résultat principal de cet article est que l’on obtient le même résultat et que π(T) engendre un semi-groupe fortement continu d’opérateurs.

@article{AIF_1978__28_3_225_0,
     author = {Duflo, Michel},
     title = {Repr\'esentations de semi-groupes de mesures sur un groupe localement compact},
     journal = {Annales de l'Institut Fourier},
     pages = {225--249},
     publisher = {Institut Fourier},
     volume = {28},
     number = {3},
     year = {1978},
     doi = {10.5802/aif.712},
     zbl = {0368.22006},
     mrnumber = {80e:43002},
     language = {fr},
     url = {http://archive.numdam.org/articles/10.5802/aif.712/}
}
TY  - JOUR
AU  - Duflo, Michel
TI  - Représentations de semi-groupes de mesures sur un groupe localement compact
JO  - Annales de l'Institut Fourier
PY  - 1978
DA  - 1978///
SP  - 225
EP  - 249
VL  - 28
IS  - 3
PB  - Institut Fourier
UR  - http://archive.numdam.org/articles/10.5802/aif.712/
UR  - https://zbmath.org/?q=an%3A0368.22006
UR  - https://www.ams.org/mathscinet-getitem?mr=80e:43002
UR  - https://doi.org/10.5802/aif.712
DO  - 10.5802/aif.712
LA  - fr
ID  - AIF_1978__28_3_225_0
ER  - 
%0 Journal Article
%A Duflo, Michel
%T Représentations de semi-groupes de mesures sur un groupe localement compact
%J Annales de l'Institut Fourier
%D 1978
%P 225-249
%V 28
%N 3
%I Institut Fourier
%U https://doi.org/10.5802/aif.712
%R 10.5802/aif.712
%G fr
%F AIF_1978__28_3_225_0
Duflo, Michel. Représentations de semi-groupes de mesures sur un groupe localement compact. Annales de l'Institut Fourier, Volume 28 (1978) no. 3, pp. 225-249. doi : 10.5802/aif.712. http://archive.numdam.org/articles/10.5802/aif.712/

[1] R. Azencott, Behaviour of diffusion semi-groups at infinity, Bull. Soc. Math. Fr., 102 (1974), 193-240. | Numdam | MR | Zbl

[2] P. Bernat et coll., Représentations des groupes de Lie résolubles, Dunod, Paris 1972. | MR | Zbl

[3] F. Bruhat, Distributions sur un groupe localement compact et applications à l'étude des représentations des groupes p-adiques, Bull. Soc. Math. Fr., 89 (1961), 43-75. | Numdam | MR | Zbl

[4] M. Duflo, Semi-groups of complex measures on a locally compact group, Lecture notes, 466 (1975), 56-64. | MR | Zbl

[5] J. Faraut, Semi-groupes de mesures complexes et calcul symbolique sur les générateurs infinitésimaux de semi-groupes d'opérateurs, Ann. Inst. Fourier, 20 (1970), 235-301. | Numdam | MR | Zbl

[6] F.P. Greenleaf, Norm decreasing homomorphisms of group algebras, Pacific Journal of Math., 15 (1965), 1187-1219. | MR | Zbl

[7] W. Hazod, Uber die Lévy-Hincin Formel auf lokalkompacten Gruppen, Z. Wahrscheinlichkeitstheorie verw. Geb., 25 (1973), 301-322. | MR | Zbl

[8] E. Hille and R.S. Phillips, Functional analysis and semi-groups, Amer. Math. Soc. Colloquium Pubications, 1957. | MR | Zbl

[9] F. Hirsch, Familles résolvantes, générateurs, cogénérateurs, potentiels, Ann. Inst. Fourier, 22, 1 (1972), 89-210. | Numdam | MR | Zbl

[10] A. Hulanicki, Subalgebra of L1(G) associated with laplacian on a Lie group. A paraître. | Zbl

[11] G.A. Hunt, Semi groups of measures on Lie groups, Trans. Amer Math. Soc., 81 (1956), 264-293. | MR | Zbl

[12] P.E.T. Jørgensen, Representations of differential operators on a Lie group, Journal of Funct. Analysis, 20 (1975), 105-135. | MR | Zbl

[13] E. Nelson and W. Stinespring, Representation of ellipic operators in an enveloping algebra, Amer. Journal of Math., 81 (1959), 547-560. | MR | Zbl

[14] R.S. Phillips, On the generation of semi-groups of linear operators, Pacific Journal of Math., 2 (1952), 343-369. | MR | Zbl

[15] J.P. Roth, Opérateurs dissipatifs et semi-groupes dans les espaces de fonctions continues, Ann. Inst. Fourier, 26, 4 (1976), 1-97. | Numdam | MR | Zbl

Cited by Sources: